MAUDE Adverse Event Report: Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver

Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver
Model Number ORG-9110A
Medical Device Problem Codes Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that a zm transmitter was intermittently experiencing signal loss and, when connected, was displaying artifacts and sporadic respiration rate (rr) waveforms.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that a zm transmitter was intermittently experiencing signal loss and, when connected, was displaying artifacts and sporadic respiration rate (rr) waveforms.A duplicate transmitter exhibited the same behavior on the same channel.Technical support (ts) instructed the bme to reassign the channel to a different bed and move it to a different receiver card on the multiple patient receiver (org).Normal operation was restored, indicating the issue was likely related to the org or one of its receiver cards.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org: cns model #: cns-2101.Serial #: (b)(6).Device manufacturer data: (b)(6) 2024 ((b)(6)).Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Zm transmitter: model #: zm-531pa.Serial #: (b)(6).Device manufacturer data: (b)(6) 2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.

Brand Name
ORG-9110A
Common Device Name
Multiple Patient Receiver
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25201795
Report Number8030229-2026-06588
Device Sequence Number18383397
Product Code DRG
UDI-Device Identifier04931921103906
UDI-Public(01)04931921103906
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9110A
Device Catalogue NumberORG-9110A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; ZM TRANSMITTER.
Patient SexUnknown